Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The Structure of the Group Ring of a p-Group Over a Modular Field

S. A. Jennings
Transactions of the American Mathematical Society
Vol. 50, No. 1 (Jul., 1941), pp. 175-185
DOI: 10.2307/1989916
Stable URL: http://www.jstor.org/stable/1989916
Page Count: 11
  • More info
  • Subscribe ($19.50)
  • Cite this Item
The Structure of the Group Ring of a p-Group Over a Modular Field
Preview not available

Page Thumbnails

  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185